# SDR REXA2018061170478

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,165 hours, 15,479 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK WAS LEAKING IN THE HARNESS.  REMOVED AND REPLACED THE FIRST OFFICER`S OXYGEN MASK IAW AMM 35-11-12.   OPS TEST PASSED.
